Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Kan subdivision and products of simplicial sets


Authors: Vegard Fjellbo and John Rognes
Journal: Trans. Amer. Math. Soc. 367 (2015), 8911-8931
MSC (2010): Primary 55U10, 57Q10
DOI: https://doi.org/10.1090/S0002-9947-2014-06500-8
Published electronically: December 11, 2014
MathSciNet review: 3403075
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The canonical map from the Kan subdivision of a product of finite simplicial sets to the product of the Kan subdivisions is a simple map, in the sense that its geometric realization has contractible point inverses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55U10, 57Q10

Retrieve articles in all journals with MSC (2010): 55U10, 57Q10


Additional Information

Vegard Fjellbo
Affiliation: Department of Mathematics, University of Oslo, Oslo, Norway
Email: rvfjellb@math.uio.no

John Rognes
Affiliation: Department of Mathematics, University of Oslo, Oslo, Norway
Email: rognes@math.uio.no

DOI: https://doi.org/10.1090/S0002-9947-2014-06500-8
Received by editor(s): August 29, 2013
Received by editor(s) in revised form: June 6, 2014
Published electronically: December 11, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society